# SDR AU961095

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gear
- Part number: 640934
- Condition: Separated
- Location: Alt-Gen Drive Sy
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O, H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE GEAR FAILED - GEAR FACE HAD SEPARATED FROM HUB  ALLOWING GEAR TO FREEWHEEL
